# SDR DL757030828

- Difficulty date: September 9, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 59,329 hours, 31,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2899
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND EMERGENCY EXIT LIGHTS INOP AT RT OVERWING EXIT, RT AISLE, RIGHT AFT WING ILUM, AND RIGHT MID WING ILLUM POSITIONS.  REPLACED PWR SUPPLY M10568 AND BATTERY.  EMERGENCY LIGHTS NOW CHECK GOOD.
